Skip to Content

Will Mucinex D cause sleeplessness?

Responses (2)

Anonymous 28 Jan 2013

Hello,

Yes, one of the side effects is insomnia.

Keep taking Mucinex D and talk to your doctor if you have any of these less serious Mucinex D side effects:

dizziness or headache;
feeling excited or restless;
*sleep problems (insomnia);*
nausea, vomiting, or stomach upset;
mild loss of appetite;
warmth, tingling, or redness under your skin; or
skin rash or itching.

This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.

https://www.drugs.com/mucinex-d.html

Take care,

masso.-

Tee6759 28 Jan 2013

Masso,
Can I pq you, please?

Thanks,
Tee

Anonymous 28 Jan 2013

Ok Tee.

SHEsevEN4 19 Jan 2015

Yes, take early in the morning and 6 hrs before bed helped me.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions